# SDR TRAX200701799

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B SEAT TRACK CORRODED BETWEEN FR 29-36 AT FR 36,  CORROSION HAS BEEN REMOVED IAW SRM 51-21-42, AND FOUND OUT OF LIMITS SRM 53-00-00 FIG 301ON RT O/B SEAT TRACK HAS BEEN REPLACED IAW SRM 51-25-04 MATERIAL THICKNESS: 0.146  MATERIAL REMOVED: 0.026  OUT OF  LIMITS AS PER SRM: 53-00-00 FIG 304.
